# SDR VNAA2010092900010

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 14,455 hours, 14,434 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 5506665
- Condition: Damaged
- Location: Fuselage
- Part time: 13,487 hours, 13,210 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED A POSSIBLE LIGHTNING STRIKE ON THE NOSE CONE.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE RADOME, WEATHER RADAR ANTENNA AND BOTTOM VHF ANTENNA DUE TO BURN DAMAGE CAUSED BY LIGHTNING AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
